# SDR UALA2011080804160

- Difficulty date: August 8, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 43,948 hours, 17,675 cycles
- Engine: Iae V2527A5
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Cone
- Part number: 7451502501
- Condition: Cracked
- Location: Nr 1 Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG TAIL CONE HAS A CRACK ABOUT 24 INCHES LONG.  REQUIRES NEW TAIL CONE.  REPLACED THE NR 1 ENG EXHAUST CONE PER MM.
